MathSciNet Relay Station
MathSciNet bibliographic data
MR1441232 (98b:03064) 03E05 (03E35 03E50 54A35)
Abraham, Uri; Todorčević, Stevo Partition properties of $\omega\sb 1$ compatible with CH. Fund. Math. 152 (1997), no. 2, 165–181.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement